University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Numerical methods for Hamiltonian PDEs

Bridges, TJ and Reich, S (2006) Numerical methods for Hamiltonian PDEs JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 39 (19). pp. 5287-5320.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Bridges, TJt.bridges@surrey.ac.ukUNSPECIFIED
Reich, SUNSPECIFIEDUNSPECIFIED
Date : 12 May 2006
Identification Number : https://doi.org/10.1088/0305-4470/39/19/S02
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Multidisciplinary, Physics, Mathematical, Physics, KLEIN-GORDON EQUATION, MULTISYMPLECTIC PREISSMAN SCHEME, NONLINEAR SCHRODINGER-EQUATION, BACKWARD ERROR ANALYSIS, SYMPLECTIC INTEGRATION METHODS, VARIATIONAL INTEGRATORS, CONSERVATION-LAWS, WAVE-EQUATIONS, SOLITARY WAVES, FIELD-THEORY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:22
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831105

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800